# SDR TSAA0233154

- Difficulty date: June 29, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000629
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPLACED FORWARD ENTRY DOOR IDENTIFIER LIGHT ASSEMBLY DUE TO DAMAGE.  OPS CHECK, OK.  AIRCRAFT RETURNED TO SERVICE.
